Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron and sleep (Lots of it!)

Posted by torchgrl on November 6, 1999, at 22:52:29

In reply to Remeron and sleep (Lots of it!), posted by Greg W on November 6, 1999, at 11:50:36

Remeron was BEYOND sedating for me--I remember the first night I took it, I almost couldn't make it from the living room to my bedroom to go to bed, I was so knocked out. When we upped the dose, it got a little better, but I still couldn't tolerate the sedation and the fact that I couldn't stop eating. If you're looking for less sedation, I'd stick with the higher dose! If you can tolerate the side effects, stick it out for awhile--it does usually take several weeks for the AD effect to kick in, regardless of the med.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:torchgrl thread:14676